# SDR 95FDEA00313

- Difficulty date: March 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508FE
- Make and model: Boeing 727-25
- Aircraft serial: 18279
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 651781823
- Condition: Failed
- Location: Nr 2 Le Slat
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O NR 2 SLAT INDICATOR FAILED TO RETRACT.  COMPLIED WITH CHECKLIST RETURNED AND LANDED.  REPLACED NR 2 L/E SLAT ACTUATOR IAW MM 27-81-32 PG 401-409.  SYS OPS NORMAL RII COMPLIED WITH.
